I took Plan B and after less than hour, i brushed my teeth and you know the feeling of puking when you brush your tongue, i puked a little but i don't know if that is the pill or what? I don't know what I should do?
The Manufacturer advises that if you vomit within 2 hours of taking Plan B, you should take another dose.
If you were ovulating at the time of unprotected sex then Plan B is not the right method of emergency contraception. You should either use the other emergency pill called Ulipristal Acetate, or have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120 hours.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2015 • 4 answers
Posted 1 Jul 2016 • 3 answers
Posted 19 Dec 2016 • 1 answer
Posted 25 Aug 2017 • 3 answers
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Posted 12 May 2018 • 1 answer